# SDR UALA2009072702220

- Difficulty date: July 26, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 32,786 hours, 4,135 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seat 3f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT SEAT 3F FWD LIGHT ASSY.  REPLACED LIGHT ASSY, OPS CHECKS NORMAL.
